MathSciNet Relay Station
MathSciNet bibliographic data
MR1429091 (98a:35127) 35Q72 (35B35 35M20 73B30 73F15)
Racke, Reinhard; Zheng, Songmu Global existence and asymptotic behavior in nonlinear thermoviscoelasticity. J. Differential Equations 134 (1997), no. 1, 46–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement